# SDR SWAA2025073185555

- Difficulty date: June 25, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD,  HAS MULTIPLE AREAS UNDER NUT PLATES BS 767 TO BS 787, RBL21, WL156.   CORROSION ON AFT CARGO BAY ATTACH ANGLE UNDER SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS AS GIVEN IN SRM.  REMOVED, REPLACED, & INSTALLED A NEW ATTACH ANGLE, BS 767 TO 787, RBL 21, WL 156 IAW SRM 51-40-02-0G-0, AND DWG 146A8123 REV -.
